Research Article
PDF EndNote BibTex RIS Cite

On Null 2-Type Submanifolds of Euclidean Spaces

Year 2009, Volume 2, Issue 2, 20 - 26, 30.10.2009

Abstract

  

References

  • [1] Chen, B.-Y., Total Mean Curvature and Submanifolds of Finite Type, World Scientific, Singapor-New Jersey-London, 1984.
  • [2] Chen, B.-Y., Null 2-type surfaces E3 are circular cylinder, Kodai Math J., 11 (1988), 295–299.
  • [3] Chen, B.-Y., Null 2-type surfaces in Eucliean spaces, in Algebra, Analysis and Geometry, (Taipei, 1988) 1–18, World Sci. Publishing, Teaneck, NJ, 1989.
  • [4] Dursun, U., Null 2-type submanifolds of the Euclidean space E5 with parallel normalized mean curvature vector, Kodai Math. J., 28(2005) 191-198
  • [5] Dursun, U., Null 2-type submanifolds of the Euclidean space E5 with non-parallel mean curvature vector, J. Geom., 86(2006), 73-80.
  • [6] Ferrandez, A. and Lucas, P., Null finite type hypersurfaces in space forms, Kodai Math. J., 14(1991), 406–419.
  • [7] Gheysens, L., Verheyen, P. and Verstraelen, L., Characterization and examples of Chen submanifolds, J. Geom., 20 (1983), 47-62.
  • [8] Li S.J., Null 2-type surfaces in Em with parallel normalized mean curvature vector, Math. J. Toyama Univ., 17 (1994), 23–30.
  • [9] Li, S.J., Null 2-type Chen surfaces, Glasgow Math. J., 37 (1995), 233–242.

Year 2009, Volume 2, Issue 2, 20 - 26, 30.10.2009

Abstract

References

  • [1] Chen, B.-Y., Total Mean Curvature and Submanifolds of Finite Type, World Scientific, Singapor-New Jersey-London, 1984.
  • [2] Chen, B.-Y., Null 2-type surfaces E3 are circular cylinder, Kodai Math J., 11 (1988), 295–299.
  • [3] Chen, B.-Y., Null 2-type surfaces in Eucliean spaces, in Algebra, Analysis and Geometry, (Taipei, 1988) 1–18, World Sci. Publishing, Teaneck, NJ, 1989.
  • [4] Dursun, U., Null 2-type submanifolds of the Euclidean space E5 with parallel normalized mean curvature vector, Kodai Math. J., 28(2005) 191-198
  • [5] Dursun, U., Null 2-type submanifolds of the Euclidean space E5 with non-parallel mean curvature vector, J. Geom., 86(2006), 73-80.
  • [6] Ferrandez, A. and Lucas, P., Null finite type hypersurfaces in space forms, Kodai Math. J., 14(1991), 406–419.
  • [7] Gheysens, L., Verheyen, P. and Verstraelen, L., Characterization and examples of Chen submanifolds, J. Geom., 20 (1983), 47-62.
  • [8] Li S.J., Null 2-type surfaces in Em with parallel normalized mean curvature vector, Math. J. Toyama Univ., 17 (1994), 23–30.
  • [9] Li, S.J., Null 2-type Chen surfaces, Glasgow Math. J., 37 (1995), 233–242.

Details

Primary Language English
Journal Section Research Article
Authors

Uğur DURSUN This is me

Publication Date October 30, 2009
Published in Issue Year 2009, Volume 2, Issue 2

Cite

Bibtex @research article { iejg598988, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {2}, pages = {20 - 26}, title = {On Null 2-Type Submanifolds of Euclidean Spaces}, key = {cite}, author = {Dursun, Uğur} }
APA Dursun, U. (2009). On Null 2-Type Submanifolds of Euclidean Spaces . International Electronic Journal of Geometry , 2 (2) , 20-26 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47444/598988
MLA Dursun, U. "On Null 2-Type Submanifolds of Euclidean Spaces" . International Electronic Journal of Geometry 2 (2009 ): 20-26 <https://dergipark.org.tr/en/pub/iejg/issue/47444/598988>
Chicago Dursun, U. "On Null 2-Type Submanifolds of Euclidean Spaces". International Electronic Journal of Geometry 2 (2009 ): 20-26
RIS TY - JOUR T1 - On Null 2-Type Submanifolds of Euclidean Spaces AU - UğurDursun Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 20 EP - 26 VL - 2 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry On Null 2-Type Submanifolds of Euclidean Spaces %A Uğur Dursun %T On Null 2-Type Submanifolds of Euclidean Spaces %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 2 %R %U
ISNAD Dursun, Uğur . "On Null 2-Type Submanifolds of Euclidean Spaces". International Electronic Journal of Geometry 2 / 2 (October 2009): 20-26 .
AMA Dursun U. On Null 2-Type Submanifolds of Euclidean Spaces. Int. Electron. J. Geom.. 2009; 2(2): 20-26.
Vancouver Dursun U. On Null 2-Type Submanifolds of Euclidean Spaces. International Electronic Journal of Geometry. 2009; 2(2): 20-26.
IEEE U. Dursun , "On Null 2-Type Submanifolds of Euclidean Spaces", International Electronic Journal of Geometry, vol. 2, no. 2, pp. 20-26, Oct. 2009